# SDR ASAA0610500

- Difficulty date: April 20, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 60,084 hours, 55,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT AND RT OVERWING EMERGENCY EXIT LIGHTS ARE DIM.  REPLACED BATTERY PACK, OPS CHKS GOOD.
